Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Berman's version of the Lévy-Baxter theorem


Author: Peggy Tang Strait
Journal: Proc. Amer. Math. Soc. 23 (1969), 91-93
MSC: Primary 60.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0246358-0
MathSciNet review: 0246358
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Baxter, A strong limit theorem for Gaussian processes, Proc. Amer. Math. Soc. 7 (1956), 522-525. MR 0090920 (19:890f)
  • [2] S. M. Berman, A version of the Lévy-Baxter theorem for the increments of Brownian motion of several parameters, Proc. Amer. Math. Soc. 18 (1967), 1051-1055. MR 0222958 (36:6008)
  • [3] W. Feller, An introduction to probability theory and its applications, Vol. 1, 3rd ed., Wiley, New York; (esp. equation (12.1) p. 63).
  • [4] P. Lévy, Le mouvement brownien plan, Amer. J. Math. 62 (1940), 487-550. MR 0002734 (2:107g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246358-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society